Alert archive / Virginia / Flash Flood Warnings in 2013
Flash Flood Warning 49, NWS Baltimore/Washington
NWS Baltimore/Washington issued this flash flood warning at Jun 26, 2013, 4:08 PM EDT for Albemarle County, City of Charlottesville, Virginia. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2013, 4:08 PM EDT (20:08 UTC)
- Expired
- Jun 26, 2013, 7:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Flood severity
- None
The radar
The Sterling radar (KLWX), 147 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 8.1 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 926 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 608 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
609 WGUS51 KLWX 262008 FFWLWX VAC003-540-262300- /O.NEW.KLWX.FF.W.0049.130626T2008Z-130626T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 408 PM EDT WED JUN 26 2013 THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A * FLASH FLOOD WARNING FOR... CITY OF CHARLOTTESVILLE IN CENTRAL VIRGINIA... CENTRAL ALBEMARLE COUNTY IN CENTRAL VIRGINIA... * UNTIL 700 PM EDT * AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN CAPABLE OF PRODUCING FLASH FLOODING. RADAR ESTIMATES THAT 2 TO 3 INCHES OF RAIN HAVE ALREADY FALLEN ACROSS PORTIONS OF THE WARNED AREA. ADDITIONAL RAINFALL AMOUNTS OF UP TO 2 INCHES CAN BE EXPECTED ACROSS THE AREA. * SOME LOCATIONS THAT ARE AFFECTED BY THE HEAVY RAIN INCLUDE CHARLOTTESVILLE...CROZET AND NORTH GARDEN. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD. FLOODWATER USUALLY IS DEEPER THAN IT APPEARS. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. MAKE THE SMART CHOICE WHEN FLOODED ROADS ARE ENCOUNTERED...TURN AROUND...DONT DROWN. LAT...LON 3788 7873 3809 7873 3808 7824 3786 7843 $$ BAJ
2 follow-up statements
882
WGUS71 KLWX 262139
FFSLWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
539 PM EDT WED JUN 26 2013
VAC003-540-262300-
/O.CON.KLWX.FF.W.0049.000000T0000Z-130626T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CITY OF CHARLOTTESVILLE VA-ALBEMARLE VA-
539 PM EDT WED JUN 26 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR
CENTRAL ALBEMARLE COUNTY AND SOUTHERN CITY OF CHARLOTTESVILLE...
AT 533 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT UP TO THREE INCHES OF RAIN HAD FALLEN ACROSS THE WARNED AREA.
THIS IS CAPABLE OF PRODUCING FLASH FLOODING.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CHARLOTTESVILLE AND NORTH GARDEN.
MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR
VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD. FLOODWATER USUALLY IS
DEEPER THAN IT APPEARS. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. MAKE THE SMART CHOICE WHEN
FLOODED ROADS ARE ENCOUNTERED...TURN AROUND...DONT DROWN.
LAT...LON 3787 7861 3796 7873 3805 7870 3803 7828
3786 7843
$$
BAJ206
WGUS71 KLWX 262301
FFSLWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
701 PM EDT WED JUN 26 2013
VAC003-540-262310-
/O.EXP.KLWX.FF.W.0049.000000T0000Z-130626T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CITY OF CHARLOTTESVILLE VA-ALBEMARLE VA-
701 PM EDT WED JUN 26 2013
...THE FLASH FLOOD WARNING HAS EXPIRED FOR CENTRAL ALBEMARLE AND
SOUTHERN CITY OF CHARLOTTESVILLE COUNTIES...
RAIN HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE FLASH FLOOD
WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3787 7861 3796 7873 3805 7870 3803 7828
3786 7843
$$
BPPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 3:03 PM EDT, 1 hour 5 minutes earlier.
Area forecast discussion, Jun 26, 3:03 PM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
303 PM EDT WED JUN 26 2013
.SYNOPSIS...
BERMUDA HIGH PRESSURE WILL PERSIST THROUGH TONIGHT. A COLD FRONT
WILL APPROACH THE REGION THURSDAY BEFORE STALLING OVER THE AREA
FRIDAY. A TROUGH OF LOW PRESSURE WILL IMPACT THE AREA DURING THE
WEEKEND AND EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
...A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM FOR
LOCATIONS EAST OF THE BLUE RIDGE MOUNTAINS. PREVIOUS DISCUSSION
FOLLOWS...
BERMUDA HIGH SITUATED IN THE ATLANTIC WILL CONTINUE TO ADVECT HOT
AND HUMID CONDITIONS LATE THIS AFTERNOON. MAX TEMPS WILL RANGE
FROM THE LOWER 80S IN THE MOUNTAINS TO THE LOWER AND MIDDLE 90S
ACROSS MOST OTHER LOCATIONS.
THE HOT AND HUMID CONDITIONS HAVE LED TO AN UNSTABLE
ATMOSPHERE...SIMILAR TO THE LAST FEW DAYS. LATEST MESOANALYSIS
SHOWS 1500 TO 2500 J/KG OF MLCAPE ACROSS MOST OF THE CWA. A
SHORTWAVE IN THE WESTERLY FLOW ALOFT WILL PASS THROUGH THE AREA
LATE THIS AFTERNOON AND EVENING. THE SHORTWAVE AND A SURFACE
TROUGH HAS ALLOWED FOR CONVECTION TO INITIATE IN THE SHENANDOAH
VALLEY AND POTOMAC HIGHLANDS. THESE THUNDERSTORMS WILL LIKELY
INTENSIFY AS THEY PROPAGATE EAST THROUGHOUT THE REST OF THE CWA
LATE THIS AFTERNOON AND EVENING. DESPITE MARGINAL SHEAR
PROFILES...THERE SHOULD BE ENOUGH INSTABILITY FOR SOME
THUNDERSTORMS TO PRODUCE LOCALLY DAMAGING WIND GUSTS AND LARGE
HAIL.
THERE MAY BE A BREAK IN THE CONVECTION LATE THIS EVENING INTO THE
OVERNIGHT AS THE SHORTWAVE MOVES OFF TO OUR EAST. A STRONGER
SHORTWAVE AND ITS ASSOCIATED SURFACE LOW AND COLD FRONT WILL
APPROACH THE AREA FROM THE OHIO VALLEY TOWARD MORNING.
THUNDERSTORMS MAY MOVE INTO THE WESTERN PORTION OF THE CWA TOWARD
SUNRISE. HOWEVER...THE BULK OF THE THUNDERSTORM ACTIVITY
ASSOCIATED WITH THIS SYSTEM SHOULD HOLD OFF UNTIL THURSDAY.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
SURFACE LOW PRESSURE OVER THE OHIO VALLEY WILL MOVE INTO
PENNSYLVANIA THURSDAY WHILE THE COLD FRONT ASSOCIATED WITH THIS
SYSTEM MOVES INTO OUR AREA. A POTENT SHORTWAVE WILL ALSO BE
ASSOCIATED WITH THIS ACTIVITY. DESPITE MORE CLOUD COVER...THERE
SHOULD BE ENOUGH BREAKS OF SUNSHINE FOR AN UNSTABLE ATMOSPHERE TO
DEVELOP. THE STRONG SOURCES OF LIFT ALONG WITH INSTABILITY WILL
LIKELY TRIGGER SHOWERS AND THUNDERSTORMS. THUNDERSTORMS WILL BE
CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL.
HIGH PRECIPITABLE WATERS SUGGESTS THAT THUNDERSTORMS WILL CONTAIN
HEAVY RAINFALL...WHICH COULD LEAD TO LOCALIZED FLASH FLOODING.
HAVE NOT ISSUED A FLASH FLOOD WATCH AT THIS TIME THINKING THAT THE
STORMS WILL BE PROGRESSIVE...KEEPING ANY FLASH FLOODING ISOLATED.
THE BEST CHANCE FOR THE STRONGER THUNDERSTORMS THURSDAY WILL BE
DURING THE AFTERNOON AND EVENING.
THE COLD FRONT WILL DISSIPATE OVERHEAD THURSDAY NIGHT...BUT THERE
SHOULD BE ENOUGH DRIER AIR TO ADVECT IN TO ALLOW FOR SHOWERS AND
THUNDERSTORMS TO WEAKEN. UPPER-LEVEL LOW PRESSURE WILL REMAIN OVER
THE GREAT LAKES FRIDAY AND DESPITE DRIER AIR...THERE WILL BE
ENOUGH INSTABILITY DUE TO COLDER AIR ALOFT FOR POSSIBLE SHOWERS
AND THUNDERSTORMS...MAINLY IN THE AFTERNOON AND EVENING.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
THE WKND LOOKING QUITE UNSTTLD...AS IT APPEARS AS THO THE CDFNT WL
DSPT RATHER THAN CLR THE AREA. IF NOT...THEN IT WL BE STALLED ATOP
RGN. EITHER WAY...AN ANOMALOUSLY DP H5 LOW SETS UP IN/NEAR THE
GRTLKS...WHICH LEAVES A TROF AXIS INVOF THE APLCHNS. ALTHO PWAT LKLY
WL BE LWR THAN CURRENTLY...THERE STILL WL BE SLY/SWLY FLOW SFC-H5.
THE ABV FACTORS WL COMBINE TO SUPPORT DAILY PCPN CHC.
PTTN BECOMES STAGNANT INTO ELY NEXT WK...AS ADDTL MSTR WL BE
ADVECTED INTO RGN. SINCE AMS WL BECOME MORE MOISTURE-LADEN AND SFC
TROFFING PROVIDES A FOCUS...THAT CUD MEAN A WET PD ELY NEXT WK.
&&
.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
SHOWERS AND THUNDERSTORMS WILL LIKELY IMPACT THE TERMINALS THIS
LATE AFTERNOON AND EVENING. THUNDERSTORMS WILL BE CAPABLE OF
PRODUCING GUSTY WINDS AND HAIL ALONG WITH MVFR/IFR CIGS/VSBYS.
MORE SHOWERS AND THUNDERSTORMS ARE LIKELY THURSDAY..ESPECIALLY
DURING THE AFTERNOON AND EVENING. THUNDERSTORMS WILL BE CAPABLE OF
PRODUCING GUSTY WINDS AND HAIL.
AN UNSTTLD PD LIES AHD...W/ PDS OF POTL FLGT RESTRICTIONS DUE TO
SHRA/TSRA INTO THE WKND. WHILE THE PCPN SHUD PRIMARILY CONTAIN A
DIURNAL TREND...CANNOT COMPLETELY RULE OUT TSRA OVNGT INTO THE MRNG
EITHER. TSRA MAY PROVIDE BRIEF AOB IFR CONDS IF A DIRECT HIT WERE
RECEIVED...BUT CONFIDENCE IN THAT HPPNG QUITE LOW. INSTEAD...MRNG BR
WL ALSO BE A CONCERN...PROVIDING MVFR TO PERHAPS IFR CONDS.
&&
.MARINE...
SHOWERS AND THUNDERSTORMS ARE LIKELY LATE THIS AFTERNOON INTO THIS
EVENING. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS
AND HAIL. SOUTHERLY FLOW WILL CONTINUE INTO THURSDAY. PRESSURE
GRADIENT INCREASES AND SCA IS FCST FOR THURSDAY AFTERNOON AND
THURSDAY NIGHT WITH GUSTS AROUND 20 TO 25 KNOTS FOR THE MARYLAND
CHESAPEAKE BAY AND LOWER TIDAL POTOMAC RIVER.
A COLD FRONT WILL TRIGGER MORE SHOWERS AND THUNDERSTORMS THURSDAY
WITH GUSTY WINDS AND HAIL POSSIBLE. THE BEST CHANCE FOR
THUNDERSTORMS WILL BE THURSDAY AFTERNOON AND EVENING.
FLOW VEERS FRI AS A CDFNT ENTERS THE DELMARVA. MIXED PROFILES
SHUD BE BETTER...BUT SINCE BNDRY OVHD...WNDS WL ACTUALLY BE LESS.
THE MID BAY WL BE FURTHEST AWAY FM THIS POTL BNDRY...AND STILL
STANDS A CHC AT WNDS NEAR SCA/ LVLS. A SIMLR SITUATION CONTS INTO
THE WKND.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 10 AM THURSDAY TO 6 AM EDT FRIDAY
FOR ANZ530>534-537>543.
&&
SYNOPSIS...HAS/HTS
NEAR TERM...BJL
SHORT TERM...BJL
LONG TERM...HTS
AVIATION...BJL/HTS
MARINE...BJL/HTSHazardous weather outlook, Jun 26, 3:02 PM EDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 302 PM EDT WED JUN 26 2013 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 271000- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 302 PM EDT WED JUN 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...THIS AFTERNOON AND TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM FOR THE OUTLOOK AREA. CLUSTERS OF THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND EVENING. SOME OF THESE STORMS WILL BE CAPABLE OF BECOMING SEVERE...PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY LOW PRESSURE AND ITS ASSOCIATED COLD FRONT WILL LIKELY TRIGGER SHOWERS AND THUNDERSTORMS THURSDAY. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL AND HEAVY RAINFALL THAT COULD LEAD TO LOCALIZED FLASH FLOODING. A SMALL CRAFT ADVISORY HAS BEEN POSTED FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY AND TIDAL POTOMAC RIVER THURSDAY THROUGH THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS IN EFFECT. SPOTTER ACTIVATION MAY BE NEEDED AGAIN THURSDAY. MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504- WVZ050>053-055-501>506-271000- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 302 PM EDT WED JUN 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...THIS AFTERNOON AND TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM THIS EVENING FOR LOCATIONS EAST OF THE BLUE RIDGE MOUNTAINS. CLUSTERS OF THUNDERSTORMS CAN BE EXPECTED LATE THIS AFTERNOON AND EVENING. SOME OF THESE STORMS WILL BE CAPABLE OF BECOMING SEVERE...PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL. A FEW THUNDERSTORMS WEST OF THE BLUE RIDGE MOUNTAINS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL LATE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY LOW PRESSURE AND ITS ASSOCIATED COLD FRONT WILL LIKELY TRIGGER SHOWERS AND THUNDERSTORMS THURSDAY. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL AND HEAVY RAINFALL THAT COULD LEAD TO LOCALIZED FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS IN EFFECT. SPOTTER ACTIVATION MAY BE NEEDED AGAIN THURSDAY.
In the hours before
Local storm report, Jun 26, 3:22 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
322 PM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM TSTM WND DMG REVA 38.49N 78.13W
06/26/2013 CULPEPER VA 911 CALL CENTER
TREES UPROOTED
&&
EVENT NUMBER LWX1300532
SMZLocal storm report, Jun 26, 3:23 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
323 PM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 PM TSTM WND DMG RAPIDAN 38.31N 78.07W
06/26/2013 ORANGE VA 911 CALL CENTER
MULTIPLE TREES DOWN
&&
EVENT NUMBER LWX1300534
SMZLocal storm report, Jun 26, 3:44 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
344 PM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM TSTM WND DMG STAFFORD 38.42N 77.40W
06/26/2013 STAFFORD VA NEWSPAPER
TREES AND POWER LINES DOWN ACROSS ROUTE 1 BETWEEN
LAYHILL ROAD AND TRUSLOW ROAD
&&
EVENT NUMBER LWX1300535
JELocal storm report, Jun 26, 3:45 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
345 PM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG STAFFORD 38.42N 77.40W
06/26/2013 STAFFORD VA NEWSPAPER
TREES AND POWER LINES DOWN ACROSS ROUTE 1 BETWEEN
LAYHILL ROAD AND TRUSLOW ROAD
&&
CORRECTED EVENT TIME
EVENT NUMBER LWX1300535
JELocal storm report, Jun 26, 3:48 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
348 PM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG 2 N FREDERICKSBURG 38.33N 77.49W
06/26/2013 STAFFORD VA EMERGENCY MNGR
TREES AND POWERLINES DOWN ROUTE ONE AND LAYHILL ROAD.
&&
EVENT NUMBER LWX1300536
KWIDELSKILocal storm report, Jun 26, 4:05 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
405 PM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL FREDERICK 39.43N 77.42W
06/26/2013 M0.88 INCH FREDERICK MD PUBLIC
&&
EVENT NUMBER LWX1300538
SMZThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 8:57 PM EDT | Severe Thunderstorm Warning | LWX | Frederick | 48 min |
| Jun 25, 9:37 PM EDT | Severe Thunderstorm Warning | LWX | Loudoun | 38 min |
| Jun 25, 9:40 PM EDT | Special Marine Warning | LWX | 95 min | |
| Jun 25, 9:56 PM EDT | Special Marine Warning | LWX | 79 min | |
| Jun 25, 10:06 PM EDT | Severe Thunderstorm Warning | LWX | Fairfax, Loudoun, City of Fairfax | 54 min |
| Jun 25, 10:33 PM EDT | Severe Thunderstorm Warning | LWX | Arlington, Fairfax, City of Alexandria, City of Fairfax, City of Falls Church | 57 min |
| Jun 25, 10:47 PM EDT | Special Marine Warning | LWX | 88 min | |
| Jun 25, 11:13 PM EDT | Special Marine Warning | LWX | 47 min | |
| Jun 25, 11:13 PM EDT | Special Marine Warning | LWX | 62 min | |
| Jun 25, 11:27 PM EDT | Special Marine Warning | LWX | 93 min | |
| Jun 25, 11:39 PM EDT | Special Marine Warning | LWX | 2 hr | |
| Jun 26, 3:45 AM EDT | Small Craft Advisory | LWX | 49 hr | |
| Jun 26, 1:41 PM EDT | Severe Thunderstorm Warning | LWX | Culpeper, Madison, Rappahannock | 49 min |
| Jun 26, 2:22 PM EDT | Severe Thunderstorm Warning | LWX | Culpeper, Fauquier, Madison, Orange, Prince William, Spotsylvania and 1 more | 38 min |
| Jun 26, 2:36 PM EDT | Special Marine Warning | LWX | 84 min | |
| Jun 26, 2:46 PM EDT | Severe Thunderstorm Warning | LWX | Culpeper, Fauquier, King George, Orange, Spotsylvania, Stafford and 1 more | 44 min |
| Jun 26, 2:47 PM EDT | Severe Thunderstorm Warning | LWX | Clarke, Fauquier, Loudoun, Warren | 43 min |
| Jun 26, 3:01 PM EDT | Severe Thunderstorm Warning | LWX | Madison, Page, Rappahannock, Rockingham, Shenandoah, Warren | 44 min |
| Jun 26, 3:18 PM EDT | Flash Flood Warning | LWX | Albemarle, Augusta, Rockingham | 3 hr |
| Jun 26, 3:20 PM EDT | Severe Thunderstorm Warning | LWX | King George, Prince William, Spotsylvania, Stafford, City of Fredericksburg | 55 min |
| Jun 26, 3:28 PM EDT | Special Marine Warning | LWX | 92 min | |
| Jun 26, 3:50 PM EDT | Severe Thunderstorm Warning | LWX | King George | 55 min |
| Jun 26, 3:51 PM EDT | Severe Thunderstorm Warning | LWX | Albemarle, City of Charlottesville | 39 min |
| Jun 26, 4:40 PM EDT | Special Marine Warning | LWX | 95 min | |
| Jun 26, 4:59 PM EDT | Special Marine Warning | LWX | 91 min | |
| Jun 26, 6:20 PM EDT | Special Marine Warning | LWX | 55 min | |
| Jun 26, 7:12 PM EDT | Special Marine Warning | LWX | 93 min |
Nearby
Flash Flood Warnings in Virginia, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.